# SDR USAA2011020990644

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 6545871132
- Part serial: 1458
- Condition: Cracked
- Location: Service Door
- Part time: 37,434 hours, 24,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - FORWARD SERVICE DOOR CRACKED AT BEAM 4 TRAILING EDGE FRAME STOP FITTING CUTOUT.  REPLACED FORWARD SERVICE DOOR IAW JOB CARD 03C10652008.
